I read a lot of reviews about spotting and pain. Wanted to see if I should wait until after vacation
Personally, if it wete me getting a mirena I would wait till I came back from vacation, or get the mirena asap to allow your body some time to adjust before leaving for vacation. Mirena is after all a progesterone only birth control, and those are all notorious for causing irregular bleeding, nomatter how much health care professionals like to play it down, it happens more often than not. I assume you don't want to deal with ongoing and potentially heavy bleeding during your vacation, so plan wisely. I would suggest you try a more predictable form of birth control. Have you not considered the pill? If you're concerned about spotting, the pill controls that sort of thing very well. The pill is actually what saved me from ongoing bleeding just before my last december vacation and I haven't stopped using it since.
Are you going to be sexually active on vacation? I would get on the pill because you use it to stop your period while you're gone. Here is a heatlh care professional not playing down the bleeding, many women bleed for weeks when they first get mirena, if you don't want to deal with that, wait.
The only thing with the pill, you must take the pack your on and an new one with you.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 1 answer
Posted 30 Jan 2015 • 1 answer
I've had my mirena for less than a year but my period stopped all together back in December and I've
Posted 14 Mar 2016 • 0 answers
Posted 14 Apr 2016 • 0 answers
Posted 13 Jul 2018 • 0 answers